Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Amenable ergodic actions, hyperfinite factors, and Poincaré flows


Author: Robert J. Zimmer
Journal: Bull. Amer. Math. Soc. 83 (1977), 1078-1080
MSC (1970): Primary 22D40, 28A65, 46L10, 60B15
MathSciNet review: 0460598
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D40, 28A65, 46L10, 60B15

Retrieve articles in all journals with MSC (1970): 22D40, 28A65, 46L10, 60B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14392-9
PII: S 0002-9904(1977)14392-9



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia